# SDR AALA202112201114

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 20,235 hours, 2,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EMERGENCY POWER ASSIST SYSTEM SAFE DOOR NOT FLUSH WHEN DOOR CLOSED. ADJUSTED L1 DOOR EMERGENCY POWER ASSIST SYSTEM SAFE DOOR PER DMC B787-A-52-11-24-09A-720A-A.
